# SDR DLM88080176

- Difficulty date: February 7, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 49,754 hours, 38,524 cycles
- Engine time: 18,381 hours, 31,364 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: 349001016
- Part serial: 2797
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT AS SLATS RETRACTED BOTH STALL IND FAIL AND WINDSHEAR INOP LIGHTS ILLUMINATED.  REPLACED NR 2 STALL WARNING COMPUTER AND RT AOA TRANSDUCER  CHECKS NORMAL.  PERFORMED STALL WARNING TROUBLESHOOTING CHEC PER AMM 34-19-00 PAGE BLOCK 101 AND ADJUSTMENT TEST PER AMM 34-19-00-201 WINDSHEAR CHECKS GOOD
